# SDR AALA990317

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1215 - DURING CRUISE, THE RED NOSE GEAR LIGHT ILLUMINATED.  THERE WAS NO VIBRATION OR AIR NOISE, FLIGHT CONTINUED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED UP/DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
